# SDR USAA980489

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 1718730
- Condition: Corroded
- Location: Bs 3870
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND BL ZERO CORRODED THROUGH AT STA 3870, 1 INCH BY .50 INCH AREA, T-CAP (BEAM).  REPAIRED PER SRMS 51-70-06.  (X)
